# SDR UPS97224921

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (C53-111-01.00-01) ON STRINGER CLIP BS 294.5 STRINGER 21, 22 RT.  REMOVED 2 EA OUT OF LIMITS CORRODED STRINGER CLIPS AND REPLACED 2 EA CLIPS IAW SRM 51-20-1 AND 51-30-2.
